skip to main content

Results 1 - 10 of 1,169  for Great Falls College MSU

Results 1 2 3 4 5 next page
Show only
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

Winding numbers and eigenfunctions of the Laplacian

Donnelly, Harold

Annals of Global Analysis and Geometry, 2013, Vol.44(1), pp.1-3 [Peer Reviewed Journal]

Full text available

View all versions
2
Material Type:
Article
Add to e-Shelf

Every sub-Riemannian manifold is the Gromov–Hausdorff limit of a sequence Riemannian manifolds

Huang, Yong

Acta Mathematica Sinica, English Series, 2017, Vol.33(11), pp.1565-1568 [Peer Reviewed Journal]

Full text available

View all versions
3
Material Type:
Article
Add to e-Shelf

Relative isometric embeddings of Riemannian manifolds

Mohammad Ghomi ; Robert E. Greene

Transactions of the American Mathematical Society, 2011, Vol.363, pp.63-73 [Peer Reviewed Journal]

Full text available

View all versions
4
Material Type:
Article
Add to e-Shelf

Location of Nash equilibria: A Riemannian geometrical approach

Alexandru Kristly

Proceedings of the American Mathematical Society, 2010, Vol.138, pp.1803-1810 [Peer Reviewed Journal]

Full text available

View all versions
5
Material Type:
Article
Add to e-Shelf

An Obstruction to Delaunay Triangulations in Riemannian Manifolds

Boissonnat, Jean-Daniel ; Dyer, Ramsay ; Ghosh, Arijit ; Martynchuk, Nikolay

Discrete & Computational Geometry, 2018, Vol.59(1), pp.226-237 [Peer Reviewed Journal]

Full text available

View all versions
6
Material Type:
Article
Add to e-Shelf

POLARITY OF COHOMOGENEITY TWO ACTIONS ON NEGATIVELY CURVED SPACE FORMS

Heidari, Mojtaba ; Mirzaie, Reza

Bulletin of the Korean Mathematical Society = 대한수학회보, 2018, Vol.55(5), pp.1433-1440 [Peer Reviewed Journal]

Full text available

7
Material Type:
Article
Add to e-Shelf

On The Existence of Yamabe Gradient Solitons

Yadab Chandra Mandal ; Shyamal Kumar Hui

International Journal of Mathematical, Engineering and Management Sciences, 01 December 2018, Vol.3(4), pp.491-497

Full text available

View all versions
8
Material Type:
Article
Add to e-Shelf

Asymptotic stability of the wave equation on compact manifolds and locally distributed viscoelastic dissipation

Marcelo M. Cavalcanti ; Valria N. Domingos Cavalcanti ; Flvio A. F. Nascimento

Proceedings of the American Mathematical Society, 2013, Vol.141, pp.3183-3193 [Peer Reviewed Journal]

Full text available

View all versions
9
Material Type:
Article
Add to e-Shelf

On stable compact minimal submanifolds of Riemannian product manifolds

Chen, Hang ; Wang, Xianfeng

Journal of Mathematical Analysis and Applications, 15 June 2013, Vol.402(2), pp.693-701 [Peer Reviewed Journal]

Full text available

View all versions
10
Material Type:
Article
Add to e-Shelf

Uniform approximation of the heat kernel on a manifold

Shamarova, Evelina ; Simas, Alexandre

Archiv der Mathematik, 2017, Vol.108(5), pp.485-494 [Peer Reviewed Journal]

Full text available

View all versions

Results 1 - 10 of 1,169  for Great Falls College MSU

Results 1 2 3 4 5 next page

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Show only

  1. Peer-reviewed Journals (961)

Refine My Results

Resource Type 

  1. Articles  (993)
  2. Dissertations  (71)
  3. Reference Entries  (48)
  4. Text Resources  (30)
  5. Conference Proceedings  (17)
  6. Technical Report  (4)
  7. Reviews  (3)
  8. Book Chapters  (1)
  9. Books  (1)
  10. More options open sub menu

Creation Date 

From To
  1. Before 1979  (18)
  2. 1979 To 1990  (26)
  3. 1991 To 2000  (102)
  4. 2001 To 2011  (353)
  5. After 2011  (633)
  6. More options open sub menu

Language 

  1. English  (1,133)
  2. French  (17)
  3. Russian  (16)
  4. Japanese  (13)
  5. Chinese  (12)
  6. German  (4)
  7. Portuguese  (4)
  8. Korean  (3)
  9. Turkish  (2)
  10. Spanish  (1)
  11. More options open sub menu

Suggested New Searches

Ignore my query and look for everything

by this author/creator:

  1. Kowalski, Oldřich
  2. Kristály, Alexandru
  3. van Den Berg, M
  4. Milatovic, Ognjen
  5. Shan, Shiguang

Searching Remote Databases, Please Wait